# SDR 2007FA0001028

- Difficulty date: November 7, 2007
- Submitted: November 21, 2007
- Operation: General aviation
- Aircraft: N4165G
- Make and model: Cessna 402B
- Aircraft serial: 402B1212
- Engine: Cont TSIO520EB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: TISN712BCA
- Part serial: 3751420
- Condition: Cracked
- Location: Engine
- Part time: 677 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CYLINDER HEAD BEHIND INJECTOR BETWEEN FIN NR1, NR3.  DEFECT IN MFG PROCESS.  (K)
